Alert archive / Indiana / Tornado Warnings in 2025
Tornado Warning 28, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Apr 2, 2025, 11:18 PM EDT for 5 counties in Indiana. It was in force for 27 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2025, 11:18 PM EDT (03:18 UTC)
- Expired
- Apr 2, 2025, 11:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Clark County, IN, Floyd County, IN, Harrison County, IN, Scott County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 84 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 11:20 PM EDT | TORNADO | 3 E Organ Springs, IN | An EF2 tornado, with peak winds of 115 mph, was on the ground for 15.8 miles and 13 minutes. Maximum path width was 600 yards. Refer to the Public Information Statement just issued for more details on this tornado. |
| Apr 2, 11:23 PM EDT | TSTM WND DMG | 3 W New Pekin, IN | Multiple trees down across roadway, damage to house. |
| Apr 2, 11:26 PM EDT | TSTM WND DMG | 1 W Farabee, IN | Corrects previous tstm wnd dmg report from 1 W Farabee. Power lines down along Farabee Rd near Pekin, IN. New time from radar. |
| Apr 2, 11:30 PM EDT | TSTM WND DMG | 3 Ene South Boston, IN | Home damaged on Garrison Hollow Road. |
| Apr 2, 11:38 PM EDT | TSTM WND DMG | 2 Nnw Bunker Hill, IN | Numerous trees snapped, substantial damage to a barn. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 7:22 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 539 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 397 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 8.0
The text
As transmitted.
215
WFUS53 KLMK 030318
TORLMK
INC019-043-061-143-175-030345-
/O.NEW.KLMK.TO.W.0028.250403T0318Z-250403T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
1118 PM EDT Wed Apr 2 2025
The National Weather Service in Louisville has issued a
* Tornado Warning for...
North central Harrison County in south central Indiana...
Northwestern Clark County in south central Indiana...
Northwestern Floyd County in south central Indiana...
Scott County in south central Indiana...
Washington County in south central Indiana...
* Until 1145 PM EDT.
* At 1118 PM EDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located 13
miles south of Salem, moving northeast at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Scottsburg around 1140 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Campbellsburg, Smedley, Shorts Corner, Bradford, Livonia, Fairdale,
Pumpkin Center, Austin, Rosebud, and New Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3883 8571 3852 8558 3828 8621 3867 8631
3873 8631 3874 8629 3877 8628 3878 8618
3876 8613 3878 8609 3876 8603 3877 8598
3875 8598 3876 8596 3875 8590 3873 8589
3873 8587 3878 8580 3881 8579
TIME...MOT...LOC 0318Z 235DEG 62KT 3842 8616
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BJS2 follow-up statements
365
WWUS53 KLMK 030329
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1129 PM EDT Wed Apr 2 2025
INC043-061-030338-
/O.CAN.KLMK.TO.W.0028.000000T0000Z-250403T0345Z/
Harrison IN-Floyd IN-
1129 PM EDT Wed Apr 2 2025
...THE TORNADO WARNING FOR NORTH CENTRAL HARRISON AND NORTHWESTERN
FLOYD COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
A Tornado Watch remains in effect until 200 AM EDT for south central
Indiana.
&&
LAT...LON 3876 8568 3874 8568 3874 8567 3852 8558
3840 8589 3842 8602 3878 8618 3876 8613
3878 8609 3876 8603 3877 8599 3875 8598
3876 8596 3875 8590 3873 8589 3873 8587
3878 8580 3881 8579 3883 8571
TIME...MOT...LOC 0328Z 235DEG 62KT 3852 8597
$$
INC019-143-175-030345-
/O.CON.KLMK.TO.W.0028.000000T0000Z-250403T0345Z/
Clark IN-Scott IN-Washington IN-
1129 PM EDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT FOR
NORTHWESTERN CLARK...SCOTT AND EASTERN WASHINGTON COUNTIES...
At 1128 PM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 8 miles
southeast of Salem, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Scottsburg around 1135 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Henryville, Starlight, Martinsburg, South Boston, Pumpkin Center,
Austin, New Liberty, Harristown, Little York, and New Philadelphia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3876 8568 3874 8568 3874 8567 3852 8558
3840 8589 3842 8602 3878 8618 3876 8613
3878 8609 3876 8603 3877 8599 3875 8598
3876 8596 3875 8590 3873 8589 3873 8587
3878 8580 3881 8579 3883 8571
TIME...MOT...LOC 0328Z 235DEG 62KT 3852 8597
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BJS078
WWUS53 KLMK 030346
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1146 PM EDT Wed Apr 2 2025
INC019-143-175-030356-
/O.EXP.KLMK.TO.W.0028.000000T0000Z-250403T0345Z/
Clark IN-Scott IN-Washington IN-
1146 PM EDT Wed Apr 2 2025
...THE TORNADO WARNING FOR NORTHWESTERN CLARK...SCOTT AND EASTERN
WASHINGTON COUNTIES HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until 200 AM EDT for south central
Indiana.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.
&&
LAT...LON 3876 8568 3874 8568 3874 8567 3852 8558
3840 8589 3842 8602 3878 8618 3876 8613
3878 8609 3876 8603 3877 8599 3875 8598
3876 8596 3875 8590 3873 8589 3873 8587
3878 8580 3881 8579 3883 8571
TIME...MOT...LOC 0346Z 235DEG 62KT 3868 8568
$$
BJSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 10:57 PM EDT, 21 minutes earlier. Its key messages:
- * SIGNIFICANT SEVERE STORM THREAT THIS EVENING INTO TONIGHT * LIFE-THREATENING FLOODING POSSIBLE FROM TONIGHT INTO THE WEEKEND, WITH ADDITIONAL CHANCES FOR STRONG TO SEVERE STORMS LATER THIS WEEK AND INTO THE WEEKEND.
Area forecast discussion, Apr 2, 10:57 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1057 PM EDT Wed Apr 2 2025
.KEY MESSAGES...
* SIGNIFICANT SEVERE STORM THREAT THIS EVENING INTO TONIGHT
* LIFE-THREATENING FLOODING POSSIBLE FROM TONIGHT INTO THE WEEKEND,
WITH ADDITIONAL CHANCES FOR STRONG TO SEVERE STORMS LATER THIS
WEEK AND INTO THE WEEKEND.
&&
.MESOSCALE...
Issued at 1056 PM EDT Wed Apr 2 2025
Mature QLCS continues to push into the middle Ohio Valley.
Impressive bowing structures have developed with strong RIJs and
bookend vortices. Several strong circulations have developed in
areas of curling segments, cell mergers, and reflectivity tags,
leading to tornado warnings and reports of tornadoes and damage.
Tops have cooled over the last few hours as the convection continues
to deepen.
North domain of WoFS shows high probabilities of tornado activity
between now and 2am EDT along and northwest of a line from Hartford
to New Albany to Madison. Mesoanalysis shows tongue of SBCAPE ahead
of the storms co-located with eSRH of 500-700 m2/s2 and a 70kt 850mb
jet.
This line of powerful storms will continue to be capable of damaging
wind gusts and occasional tornadoes. The tornadoes will likely be
rain-wrapped, and of course will be occurring in the dark of night,
making this set-up especially dangerous.
Issued at 915 PM EDT Wed Apr 2 2025
Supercells this evening have moved from middle Tennessee into
southern Indiana but as the sun has set and CIN has increased the
storms have struggled under weak capping. A storm that slipped into
Simpson County developed an impressive wall cloud, but high LCLs may
have discouraged tornadogenesis.
Attention now turns to the approaching squall line extending from
Indiana to Arkansas. Those high LCLs have been lowering along and
just ahead of the line of storms. Low level jetting will increase
overhead this evening with increasing bulk shear. There is expected
to be a narrow corridor of SBCAPE along/ahead of the line, and the
last few hours of SDF ACARS soundings have shown increasingly
favorable hodograph traces and increasing low level SRH. The line is
expected to maintain good organization as it pushes east into the
middle Ohio Valley and attain bowing structures capable of enhanced
intense wind gusts, especially across southern Indiana and north
central Kentucky. Cell mergers continue to occur on the leading edge
of the line, and these cell mergers plus the expected bowing
segments will continue the tornado threat with eSRH around 400 m2/s2
possible. The most favorable synoptic set-up for tornado activity
appears to be over the southern half of Kentucky, but tornadoes will
be possible anywhere along the length of the QLCS.
Torrential downpours can also be expected with the line. Upstream
precipitable water values along the line have increased over the
course of the evening from 1.50" to 2". Values around 1.50-1.75" are
expected to continue as the line moves into the region. The line
should push through the region fairly cleanly, and models have
backed off some on laying the line out east-west, which is good for
reducing the likelihood of flooding. Nevertheless, flooding chances
will increase at least slightly between midnight and dawn,
especially over eastern and southern parts of central Kentucky.
&&
.SHORT TERM /THROUGH THURSDAY/...
Issued at 316 PM EDT Wed Apr 2 2025
****SIGNIFICANT SEVERE STORM THREAT THIS EVENING****
An occluded 988mb low pressure system is centered over IA as of
02/18Z with a warm front extending west through IL/IN/OH and a cold
front extending SW into TX. Current conditions attest to our area
being well situated within the warm sector as KY Mesonet shows
current temps in the upper 70s to low 80s and dew points in the low
to mid 60s. Strong LLJ is also evident on area radar VWPs with 65KT
noted at 6kft. Strong southerly winds will continue through the
afternoon with gusts in the 40 to 50 mph range possible. In fact,
peak winds of 52 mph have already been measured by KY Mesonet in
Nicholas and Clark counties, KY. With that said, the Wind Advisory
will continue through 03/05Z as planned.
Ahead of the main line of storms, some showers will likely push
through the area. ACARS soundings out SDF show a rather impressive
subsidence inversion at around 800mb, which will likely cap any
convective growth and thus limit any severe hazards this afternoon.
The line of strong to severe thunderstorms is currently advancing
across AR/MO and is expected to reach our westernmost counties by as
early as 7PM EDT this evening. Ample kinematic energy and
instability will result in an especially ripe environment for severe
weather, with all hazards in play: damaging winds, large hail, flash
flooding, and tornadoes. The severe threat should diminish as the
line pushes east of the I-65 corridor, and is expected to become
mostly non-severe by 03/08Z. The line is forecast to slow down once
entering the OH Valley with the frontal boundary eventually stalling
somewhere over central KY. At this point, the stalled boundary will
serve as the focus for continued rainfall as we transition from a
severe threat to more of a flood threat as embedded convection
trains along the boundary.
Hyetal pattern continues throughout Thursday as the stalled boundary
anchors over central KY. Light rain is expected for most of the area
with moderate rain possible at times. The flood threat will continue
as soils saturate and rivers become full. The ongoing Flood Watch
will continue as planned.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Issued at 316 PM EDT Wed Apr 2 2025
**** MAJOR FLOODING (POTENTIALLY LIFE THREATENING) EXPECTED****
Thursday Night and Friday...
Quasi-stationary boundary over central KY and southern IN will be
the main focus for our active weather Thursday night into Friday.
LLJ coming up from the south will help to enhance lift along and
north of the boundary. This will provide good moisture transport
increasing PWAT values between 1.50-1.75" along and just south of
the boundary through central KY into southern IN. Significant heavy
rainfall will be the main threat leading to significant flash
flooding across our area, especially where the heaviest corridor of
rain occurs. Forecast rainfall amounts range from between 1-2.5" in
the heaviest precipitation corridor, which currently looks to be
along and north of the Parkways into northern KY and southern IN but
will be dependent on where the boundary sets up. Model soundings
continue to show a limited severe threat with most convection being
mainly elevated. Even with this, any training elevated convection
could produce localized higher amounts of 3-4" of rainfall.
Rainfall and rain amounts will be determined by placement of the
meandering sfc boundary over the region. There is growing guidance
that the boundary will start to lift northward into central IN late
Friday into early Saturday as mid-level ridging increases over the
area. This may give us a slight break from the heavy rain with just
some scattered showers and storms mainly across southern IN/northern
KY late Friday into early Saturday.
Saturday and Sunday...
During the day on Saturday, the upper trough to our west finally
gets picked up by a northern stream disturbance and begins to eject
off to the northeast. This will push the sfc boundary back to the
south and east as a cold front leading to one final push of strong
storms and heavy rainfall Saturday afternoon into Sunday morning,
with the sfc front finally crossing through the area on Sunday.
Ahead of the front, moisture indices like PW and IVT once again
surge to near the maximum of climatology, with several more inches
of rain likely with this final wave. Rain should end from west to
east during the day on Sunday, with cooler air rushing in for the
end of the weekend and the start of next week.
Early Next Week...
Much quieter weather is expected during at least the first half of
next week, with a much-needed reprieve from heavy rainfall and
severe storm chances. The upper flow pattern over North America will
be rather amplified, but will take on an inverse phase with deep
ridging out west and troughing across the east. This should place
our region within a NW flow regime aloft, and sfc high pressure will
gradually sink into the region by the middle of next week. This flow
regime will be supportive of cold and dry air advection, with
ensemble mean PW and temperatures below climatological normals.
Light precipitation from transient clipper systems can't be ruled
out, and we'll have to watch for potential frost/freeze conditions;
nevertheless, this pattern shift will support a much calmer period
of weather.
&&
.AVIATION /18Z TAFS THROUGH 00Z SATURDAY/...
Issued at 652 PM EDT Wed Apr 2 2025
Initially VFR conditions will deteriorate quickly later this evening
as a line of strong to severe storms moves through the area. Will
carry mention of very gusty TS with TEMPO to cover IFR (or even
LIFR) vis in the heaviest rain, starting around 01Z at HNB, 03Z at
SDF, and 05Z at the other sites. Rain will continue behind the
convective line, possibly for quite some time into Thursday. As the
front hangs up we will hold onto MVFR cigs below 2000 feet, if not
briefly IFR. Only exception is HNB where the boundary might push far
enough south to provide a break.
Initial wind gusts around 30 kt from the south will ease ever so
slightly this evening, but storms could produce near-severe gusts
tonight. Winds less than 10 kt on Thursday with a veering from WSW
to north in the late afternoon.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Wind Advisory until 1 AM EDT /midnight CDT/ Thursday for
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
Flood Watch through Sunday morning for KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
IN...Wind Advisory until 1 AM EDT /midnight CDT/ Thursday for
INZ076>079-083-084-089>092.
Flood Watch through Sunday morning for INZ076>079-083-084-
089>092.
&&
MESOSCALE...13
SHORT TERM...CG
LONG TERM...BTN
AVIATION...RASHazardous weather outlook, Apr 2, 3:20 PM EDT, 7 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 320 PM EDT Wed Apr 2 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-031930- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- 320 PM EDT Wed Apr 2 2025 /220 PM CDT Wed Apr 2 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT /MIDNIGHT CDT/ THURSDAY... ...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/louisville on the Internet for more information about the following hazards. Wind Advisory. Flood Watch. Strong non-thunderstorm winds are expected today, with gusts of 40 to 50 mph expected. Severe storms are expected this evening through most of the overnight. Damaging winds, tornadoes, and hail are expected. Strong tornadoes are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/louisville on the Internet for more information about the following hazards. Flood Watch. Additional showers and strong storms are expected to continue from Thursday into the weekend. There is considerable concern for a high-impact, major rainfall and flooding event across the lower Ohio and Tennessee Valleys from Wednesday night through the weekend. Widespread minor to moderate river flooding is expected, and major river flooding is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. GENERAL STORM MOTION OF THE DAY: Storms will move SW at 40 to 50 MPH Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. CG/BTN
In the hours before
Local storm report, Apr 2, 9:51 PM EDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
951 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM Non-Tstm Wnd Dmg Saint Matthews 38.25N 85.64W
04/02/2025 Jefferson KY Public
Trees down and blocking the street.
&&
AR/SMRLocal storm report, Apr 2, 9:54 PM EDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
954 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM Non-Tstm Wnd Dmg 2 NNE Okolona 38.17N 85.68W
04/02/2025 Jefferson KY Public
Wires down.
&&
AR/SMRLocal storm report, Apr 2, 10:17 PM EDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Louisville KY
1017 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM Non-Tstm Wnd Gst Louisville Int'l Airpor 38.17N 85.74W
04/02/2025 M51 MPH Jefferson KY ASOS
0939 PM Non-Tstm Wnd Gst 2 N Johnsburg 38.25N 86.95W
04/02/2025 M52 MPH Dubois IN ASOS
45 kt peak wind at Huntingburg Airport
(KHNB).
&&Local storm report, Apr 2, 10:22 PM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1022 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM Non-Tstm Wnd Gst 2 S Westport 38.46N 85.47W
04/02/2025 M50 MPH Oldham KY Mesonet
Corrects previous non-tstm wnd gst report
from 2 S Westport. Recorded at Kentucky
Mesonet site.
0825 PM Non-Tstm Wnd Gst 3 WSW Leitchfield 37.46N 86.34W
04/02/2025 M50 MPH Grayson KY Mesonet
Corrects previous non-tstm wnd gst report
from 3 WSW Leitchfield. Recorded at Kentucky
Mesonet site.
0840 PM Non-Tstm Wnd Gst 1 SSW Hardinsburg 37.76N 86.46W
04/02/2025 M57 MPH Breckinridge KY Mesonet
Corrects previous non-tstm wnd gst report
from 1 SSW Hardinsburg. Recorded at Kentucky
Mesonet.
0855 PM Non-Tstm Wnd Gst 3 WNW Ekron 37.95N 86.22W
04/02/2025 E48 MPH Meade KY Mesonet
Corrects previous non-tstm wnd gst report
from 3 WNW Ekron. Recorded at Kentucky
Mesonet site.
0855 PM Non-Tstm Wnd Gst 2 WNW Cecilia 37.68N 85.98W
04/02/2025 M55 MPH Hardin KY Mesonet
Corrects previous non-tstm wnd gst report
from 2 WNW Cecilia. Recorded at Kentucky
Mesonet site.
&&Local storm report, Apr 2, 10:48 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1048 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM Tstm Wnd Gst 3 N Johnsburg 38.25N 86.95W
04/02/2025 M62 MPH Dubois IN Public
Huntingburg Airport reporting 62.1 mph wind
gust.
&&
AR/SMRLocal storm report, Apr 2, 10:52 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1052 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM Tstm Wnd Gst 3 N Johnsburg 38.25N 86.95W
04/02/2025 M62 MPH Dubois IN Public
Corrects previous tstm wnd gst report from 3
N Johnsburg. Huntingburg Airport reporting
62.1 mph wind gust.
&&
AR/SMRThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:45 PM EDT | Tornado Warning | LMK | Dubois | 45 min |
| Apr 2, 10:18 PM EDT | Tornado Warning | LMK | Dubois, Perry | 27 min |
| Apr 2, 10:19 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Harrison, Orange, Perry, Washington | 41 min |
| Apr 2, 10:22 PM EDT | Tornado Warning | LMK | Orange | 23 min |
| Apr 2, 10:39 PM EDT | Tornado Warning | LMK | Crawford, Dubois, Orange, Perry | 36 min |
| Apr 2, 10:52 PM EDT | Tornado Warning | LMK | Crawford, Perry | 38 min |
| Apr 2, 10:58 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Crawford, Floyd, Harrison, Orange, Perry and 1 more | 62 min |
| Apr 2, 10:58 PM EDT | Tornado Warning | LMK | Perry | 47 min |
| Apr 2, 11:29 PM EDT | Tornado Warning | LMK | Crawford, Harrison, Perry | 31 min |
| Apr 2, 11:31 PM EDT | Tornado Warning | LMK | Harrison, Perry | 29 min |
| Apr 2, 11:32 PM EDT | Areal Flood Advisory | LMK | Crawford, Dubois, Harrison, Perry | 3 hr |
| Apr 2, 11:32 PM EDT | Tornado Warning | LMK | Clark, Floyd, Harrison | 28 min |
| Apr 2, 11:39 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison, Jefferson, Scott | 51 min |
| Apr 2, 11:57 PM EDT | Tornado Warning | LMK | Floyd, Harrison | 33 min |
| Apr 3, 12:00 AM EDT | Tornado Warning | LMK | Clark, Floyd, Jefferson | 30 min |
| Apr 3, 12:02 AM EDT | Areal Flood Advisory | LMK | Crawford, Floyd, Harrison, Perry | 3 hr |
| Apr 3, 12:19 AM EDT | Areal Flood Advisory | LMK | Clark, Floyd, Washington | 5 hr |
| Apr 3, 11:57 AM EDT | Areal Flood Warning | LMK | Harrison | 9 hr |
| Apr 3, 12:53 PM EDT | River Flood Warning | LMK | Perry | 12 days |
| Apr 3, 12:53 PM EDT | River Flood Warning | LMK | Crawford, Perry | 21 days |
Nearby
Tornado Warnings in Indiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.